# SDR 07FDEA01830

- Difficulty date: May 17, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 MAIN CARGO DOOR LATCH SPOOL BOLT HOLES HAVE CORROSION.  REAMED HOLES TO .520 WITH NO FURTHER EVIDENCE OF CORROSION.  REPAIRED IN REF TODC/MD10 SRM 53-50-00 VOLI PAGE 81.
